Wishlist Cart
  • 23%
    origin0
  • 23%
    origin1
  • 23%
    origin2
  • 23%
    origin3
Advil Liqui-Gels 200 mg, 120 caps

$16.99 $21.99 (23% off )

$15.29 ($100 over 10% DC)

LINE it!

  • Soluable ibuprofen capsules
  • 200mg
  • Advanced Medicine For Pain
  • BRAND : Advil
  • Expiration : 01/01/2022
  • Availability : In stock
  • Shipping Weight : 0.7lbs
  • Quantity :
    up
    down
  • Product Description
    Advanced Medicine For Pain® 2X 120-ct. Liqui-Gels® Soluable ibuprofen capsules 200mg
    Ingredients
    Active Ingredient (in each capsule) - Purposes:
    Solubilized Ibuprofen equal to 200 mg ibuprofen - Pain reliever/fever reducer (present as the free acid and potassium salt). 

    Inactive Ingredients:
    FD&C Green No. 3, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.  
    Expiration
    01/01/2022
  • Write a Reviews
    Review your recent purchase Share your opinions about the Items that you recently purchased.

    Reviews Total

    (2)

    • 5 star

      2
    • 4 star

      0
    • 3 star

      0
    • 2 star

      0
    • 1 star

      0

    Review Detail (2)

    • yar**** on Mar 24 . 2017

      jam**** on Aug 21 . 2016

Menu
ln
search
TOP
Free Shipping
$49
You have no items in your shopping cart.

Thank you for visiting VITATRA.

  • Destination
  • Language